# SDR AN0R20181192001

- Difficulty date: November 3, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001541
- Part serial: 0159001
- Condition: Corroded
- Location: Zone 400
- Component: C-Duct, Rohr
- Component part number: 2900189531
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF DAMAGE (CORROSION) EXIST COMMON TO THE C DUCT BONDED ASSEMBLY INBOARD BIFUR FWD AND AFT OUTER SKIN AND OUTBOARD BIFUR FWD AND AFT OUTER SKIN AND AFT INNER SKIN.
